# SDR CALA2025052704977

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 79,406 hours, 29,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER SLIDE AT R1 SHOWS EXCESSIVE SLIDE MATERIAL SECURED LOOSE MAYERIAL REF AMM 25-66-01. 4, ACP IDT INSPECTION OF 1R SLIDE PACK REF AMM 25-66-01.
